# SDR CHQ2008F00009

- Difficulty date: September 12, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN THE FLIGHT CREW SELECTED FLAPS TO 45 DEGREES, THEY RECEIVED A FLAP FAIL MESSAGE WITH THE FLAPS FAILED AT 8 DEGREES. THE ACFT LANDED WITHOUT INCIDENT.  MAINT CHECKED THE FECU FOR FAULT CODES WITH NONE PRESENT. THE FECU AND SKEW DETECTION SYSTEM WERE RESET AND THE FLAP SYSTEM OPERATED NORMALLY. (K)
